So my doc has changed my antidepressants and these ones have been causing me to have seizures and making me feel like I'm falling or going to faint... Turns out they're causing me to have low blood pressure which for me is very unusual as the readings are normally average. I've been told to try them for 2 more days and if it's still happening or getting worse then they'll have to change them. Have any of you found this with your meds?
Vintagebutterfly, Two years ago I had a similar experience. For a week I continued to feel worse, weaker, dizzy. On the worst day my hubby took me to the urgent care. I barely had energy to walk and they put me in a wheelchair. When the doc came in and started talking to me I fainted. Then I got an ambulance ride to the ER!! Turns out the MucinexD I was taking for a severe head/chest cold caused me to have low bp. The doc called it "orthostatic hypotension," and told me to avoid decongestants OTC. My normal bp runs borderline low anyway now, like 112-122/65-78.
Meds can do strange things to us for sure. Praying they'll get your's figured out soon! 🙏🌼
I called the docs yesterday because I was concerned and they told me to give it a couple of more days if it doesn't get better to see the doc again, they did agree it's low blood pressure but for me that's very unusual as I'm normally average. It's making me feel very unstable and is causing me to have shortness of breath xx
Well you just be careful and note every unusual symptom. If you have to go to the ER, don't risk your breathing. Try to do some relaxation to see if it helps. If it doesn't and your symptoms worsen, see the doc before Friday afternoon. Hugs & a prayer for you. 🙏🌼
Can you check your blood pressure? Mine used to run low all the time, like 80/50, so I have to be very careful about medications. I guess I am lucky, sort of, to be in pain all the time, because it has raised my blood pressure to normal range.
Be very careful while driving. I hope you get some relief.
Hi I just wanted to add to always ask a pharmacist before taking any OTC meds! A lot of them interact with prescription meds and can be very dangous if mixed. OTC vitamins, pain meds, natural products, decongestants all can have potential to be fatal if mixed with the wrong prescription meds. Find a good pharmacist that takes time to talk to you and check stuff for you. Let's be safe and find relief. Hugs